# SDR SWAA2022010446692

- Difficulty date: November 22, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 27 INCHES OF FRONT SPAR LT HORIZONTAL STAB ; 2021-536378 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 210138203; DUE DATE: 05-MAR-22; [02] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE 01-JUN-22.; [03] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE 01-JUN-22.; [04] TOOL USED CALIPER P/N 700-113-10 S/N 0033178 DUE DATE 22-SEP-22; RADIUS GAGE P/N S167C S/N AE-35945 DUE DATE 26-MAY-22; [05] REPAIRED INSPAR RIB 120.30 AT 27 INCHES OF FRONT SPAR LT HORIZONTAL STAB I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5.SEE INDIVIDUAL SIGNOFFS BELOW.; [06] REPAIRED INSPAR RIB 120.30 AT 27 INCHES OF FRONT SPAR LT HORIZONTAL STAB I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5.SEE INDIVIDUAL SIGNOFFS BELOW. TASK COMPLETED CERTIFIED AS RII
